veenax

Member
  • Content count

    56
  • Joined

  • Last visited


Community Reputation

11 Neutral

About veenax

Member

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

1,272 profile views
  1. So I was on accutane on January and February 40MG/DAY. After the first month my acne went away. Then after the 2nd month my doctor took me off because of high liver test and that my skin was clear didnt need anymore. Now its been 2 months i have been off accutane, and past 2 days I started breaking out again!! after 2 months of being clear of acne. Any suggestions should I get back on accutane and finish the actual 6 months?
  2. So I was on accutane on January and February 40MG/DAY. After the first month my acne went away. Then after the 2nd month my doctor took me off because of high liver test and that my skin was clear didnt need anymore. Now its been 2 months i have been off accutane, and past 2 days I started breaking out again!! after 2 months of being clear of acne. Any suggestions should I get back on accutane and finish the actual 6 months?
  3. But do you know if Tretnoin helps with my red spots?
  4. My doctor recommended Tretinoin, and my insurance doesnt cover it, comes out to $100. Is it worth it?
  5. I was on accutane for 2 months but was taken off because my liver level was high. Anyways I was told to wait 3 months but after the 3 months what treatment can I use to treat these spots/scars? Best solution?
  6. Post Accutane Question!!

    I was on accutane for 2 months, 40MG/day. My doctor took me off since my liver level was high. Its been 3 weeks since I have been off accutane and I am not considering going back on it because my acne has cleared up. However I am left with tons of red marks and scarring on my face so I want to know how long should I wait before I can start treating my red spots and scars?
  7. Accutane journey-alex

    Wow dude your skins looks great! My pimples went away after 4 weeks but I have lots of red spots. My doctor actually took me off accutane cause my liver level was high I go back in a few days hoping to get back on it!
  8. Accutane Journey- 23M

    Week 4- Week 8: What Can I say, pimples are gone I have gotten 1 or 2 breakout here and there but nothing crazy, however I am left with tons I mean tons of red spots on my cheeks and it looks like its acne but its just spots and really annoying. Anyways I went to my doctor after my 2nd month and my liver level was high so my doctor took me off accutane for 2 weeks and I go in couple days and hoping to get back on accutane.
  9. I am just curious if whey protein, casein protein or even pre workouts cause acne? Right now I am on accutane and my acne has gone away but left with hyperpigmentation and all red acne spots. I just want to know if those things cause acne and what should I replace them with for after wokrout. I ordered rawfusion vegan protein hoping it doesnt have the whey protein contents. I am very afraid my acne will come back next year or something.